Eliminating transformations for nuisance parameters in linear model
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 42 (2003) no. 1, pp. 59-86
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_2003_42_1_a5,
author = {Kunderov\'a, Pavla},
title = {Eliminating transformations for nuisance parameters in linear model},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {59--86},
year = {2003},
volume = {42},
number = {1},
mrnumber = {2056022},
zbl = {1046.62069},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a5/}
}
TY - JOUR AU - Kunderová, Pavla TI - Eliminating transformations for nuisance parameters in linear model JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2003 SP - 59 EP - 86 VL - 42 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a5/ LA - en ID - AUPO_2003_42_1_a5 ER -
%0 Journal Article %A Kunderová, Pavla %T Eliminating transformations for nuisance parameters in linear model %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2003 %P 59-86 %V 42 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a5/ %G en %F AUPO_2003_42_1_a5
Kunderová, Pavla. Eliminating transformations for nuisance parameters in linear model. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 42 (2003) no. 1, pp. 59-86. http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a5/